# SDR SWAA2020060889735

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF WEB INTERCOSTAL AT FS 260 TO FS 270 BETWEEN LBL 3 AND RBL 3.  CORROSION INTERCOSTAL AT FS 260 TO FS 270 LBL 3-RBL3 ACCOMPLISHED REPAIR ON EA 1-A53-13812 P/N 141A5213-1.
